# SDR DL757060841

- Difficulty date: October 10, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 46,825 hours, 21,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1338-1362
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAS A GOUGE WHERE THE SKY RADIO ANTENNA WAS PREVIOUSLY INSTALLED AT STA 1338-1362 AND S1-2L.  THE DAMAGED FUSELAGE SKIN WAS CUT OUT AND A DOUBLER WAS INSTALLED.
